Advertisement

Mathematische Annalen

, Volume 265, Issue 3, pp 377–397 | Cite as

Invariant forms on complex manifolds with application to holomorphic mappings

  • Eric Bedford
Article

Keywords

Manifold Holomorphic Mapping Complex Manifold Invariant Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ahlfors, L.: Conformal invariants: topics in geometric function theory. New York: McGraw-Hill 1973Google Scholar
  2. 2.
    Bedford, E.: Holomorphic mapping of products of annuli in ℂn. Pac. J. Math.87, 271–281 (1980)Google Scholar
  3. 3.
    Bedford, E., Taylor, B.A.: Variational properties of the complex Monge-Ampère equation. II. Intrinsic norms. Am. J. Math.101, 1131–1166 (1979)Google Scholar
  4. 4.
    Blatter, C.: Über Extremallängen auf geschlossenen Flächen. Comment. Math. Helv.35, 153–168 (1961)Google Scholar
  5. 5.
    Chern, S.-S., Levine, H., Nirenberg, L.: Intrinsic norms on a complex manifold, global analysis. Papers in honor of K. Kodaira, pp. 119–139. Princeton, NJ: Princeton University Press 1968Google Scholar
  6. 6.
    Fefferman, C.: The Bergman kernel and biholomorphic mappings of pseudo-convex domains. Invent. Math.36, 1–66 (1974)Google Scholar
  7. 7.
    Hörmander, L.: Introduction to complex analysis in several variables. Amsterdam: North-Holland 1973Google Scholar
  8. 8.
    Kerzman, N.: The Bergman kernel function: differentiability at the boundary. Math. Ann.195, 149–158 (1972)Google Scholar
  9. 9.
    Kerzman, N.: Singular integrals in complex analysis. Proc. Symp. Pure Math.35 Part 2, 3–41 (1979)Google Scholar
  10. 10.
    Kobayashi, S.: Geometry of bounded domains. Trans. Am. Math. Soc.93, 267–290 (1959)Google Scholar
  11. 11.
    Kohn, J.: Global regularity for\(\bar \partial \) on weakly pseudoconvex manifolds. Trans. Am. Math. Soc.181, 273–292 (1973)Google Scholar
  12. 12.
    Narasimhan, R.: On the homology groups of Stein spaces. Invent. Math.2, 377–385 (1967)Google Scholar
  13. 13.
    Ohtsuka, M.: Dirichlet problem, extremal length and prime ends. New York: Van Nostrand 1970Google Scholar
  14. 14.
    Phong, D.H., Stein, E.M.: Estimates for the Bergman and Szegö projections on strongly pseudoconvex domains. Duke Math. J.44, 695–704 (1977)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Eric Bedford
    • 1
  1. 1.Department of MathematicsIndiana UniversityBloomingtonUSA

Personalised recommendations